MAUDE Adverse Event Report: CYNOSURE LLC PICOSURE PRO

CYNOSURE LLC PICOSURE PRO
Catalog Number 105-7051-000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Hair Loss (1877)
Date of Event 02/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record confirms that the product passed and met all requirements before releasing.It has been determined that user error caused accidental pulsing to the eyebrow.A field service engineer was dispatched to the site to perform device evaluation and verified that the device meets published specifications.Patient received medical intervention as mesotherapy for hair regrowth.This is a reportable adverse event due patient receiving medical intervention.
 
Event or Problem Description
It was reported that patient was treated for pigmented lesions on the forehead using picosure pro.Physician who performed the treatment accidentally shot the patient's eyebrow.Shot resulted in hair loss on the eyebrows area.

Brand Name
PICOSURE PRO
Common Device Name
PICOSURE PRO
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
susan yun
5 carlisle road
westford, MA 01886
9783672450
MDR Report Key17977762
Report Number1222993-2023-00012
Device Sequence Number3568684
Product Code GEX
UDI-Device Identifier00841494100537
UDI-Public(01)00841494100537(11)220623
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K210226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-7051-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Initial Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale